Bilinear three-cycles on the projective line.

T.M.K. Davison

Aequationes mathematicae (1987)

  • Volume: 33, page 72-80
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Davison, T.M.K.. "Bilinear three-cycles on the projective line.." Aequationes mathematicae 33 (1987): 72-80. <>.

author = {Davison, T.M.K.},
journal = {Aequationes mathematicae},
keywords = {equivalence; projective line; bilinear three-cycles},
pages = {72-80},
title = {Bilinear three-cycles on the projective line.},
url = {},
volume = {33},
year = {1987},

AU - Davison, T.M.K.
TI - Bilinear three-cycles on the projective line.
JO - Aequationes mathematicae
PY - 1987
VL - 33
SP - 72
EP - 80
KW - equivalence; projective line; bilinear three-cycles
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.